# SDR MALA020635

- Difficulty date: October 30, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 10,206 hours, 11,192 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, MAINTENANCE FOUND LEFT SEAT TRACK WRAP AROUND HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK CORROSION.
